Conformal and Geodesic Mappings onto Some Special Spaces
dc.contributor.author | Berezovski, Vladimir | cs |
dc.contributor.author | Cherevko, Yevhen | cs |
dc.contributor.author | Vítková, Lenka | cs |
dc.coverage.issue | 8 | cs |
dc.coverage.volume | 7 | cs |
dc.date.issued | 2019-07-25 | cs |
dc.description.abstract | In this paper, we consider conformal mappings of Riemannian spaces onto Ricci-2-symmetric Riemannian spaces and geodesic mappings of spaces with affine connections onto Ricci-2-symmetric spaces. The main equations for the mappings are obtained as a closed system of Cauchy-type differential equations in covariant derivatives. We find the number of essential parameters which the solution of the system depends on. A similar approach was applied for the case of conformal mappings of Riemannian spaces onto Ricci-m-symmetric Riemannian spaces, as well as geodesic mappings of spaces with affine connections onto Ricci-m-symmetric spaces. | en |
dc.format | text | cs |
dc.format.extent | 1-8 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Mathematics. 2019, vol. 7, issue 8, p. 1-8. | en |
dc.identifier.doi | 10.3390/math7080664 | cs |
dc.identifier.issn | 2227-7390 | cs |
dc.identifier.orcid | 0000-0003-4805-908X | cs |
dc.identifier.other | 163306 | cs |
dc.identifier.researcherid | AAD-4510-2019 | cs |
dc.identifier.scopus | 57197859529 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/188984 | |
dc.language.iso | en | cs |
dc.publisher | MDPI | cs |
dc.relation.ispartof | Mathematics | cs |
dc.relation.uri | https://www.mdpi.com/2227-7390/7/8/664 | cs |
dc.rights | Creative Commons Attribution 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/2227-7390/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | cs |
dc.subject | space with affine connection | en |
dc.subject | riemannian space | en |
dc.subject | ricci-m-symmetric space | en |
dc.subject | conformal mapping | en |
dc.subject | geodesic mapping | en |
dc.title | Conformal and Geodesic Mappings onto Some Special Spaces | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-163306 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:44:44 | en |
sync.item.modts | 2025.01.17 16:44:20 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometrie | cs |
thesis.grantor | Vysoké učení technické v Brně. . Přírodovědecká fakulta | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- mathematics0700664.pdf
- Size:
- 235.43 KB
- Format:
- Adobe Portable Document Format
- Description:
- mathematics0700664.pdf